Article contents
SHRINKING TARGETS FOR NONAUTONOMOUS DYNAMICAL SYSTEMS CORRESPONDING TO CANTOR SERIES EXPANSIONS
Published online by Cambridge University Press: 02 June 2015
Abstract
We provide a closed formula of Bowen type for the Hausdorff dimension of a very general shrinking target scheme generated by the nonautonomous dynamical system on the interval $[0,1)$, viewed as
$\mathbb{R}/\mathbb{Z}$, corresponding to a given method of Cantor series expansion. We also examine a wide class of examples utilising our theorem. In particular, we give a Diophantine approximation interpretation of our scheme.
Keywords
- Type
- Research Article
- Information
- Bulletin of the Australian Mathematical Society , Volume 92 , Issue 2 , October 2015 , pp. 205 - 213
- Copyright
- © 2015 Australian Mathematical Publishing Association Inc.
References


- 7
- Cited by